MAUDE Adverse Event Report: TRIVIDIA HEALTH INC TRUETRACK; SYSTEM, TEST BLOOD GLUCOSE, OVER THE COUNTER

TRIVIDIA HEALTH INC TRUETRACK; SYSTEM, TEST BLOOD GLUCOSE, OVER THE COUNTER
Model Number STRIP, RITE AID 25CT TT24/CS
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 06/25/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Internal report reference number: (b)(4).Meter and test strips were not returned for evaluation.Most likely underlying root cause: mlc-58: user had an inaccurate reference: self: the person is using themselves as the reference or how they feel at the time they run the blood test.Complaint was reported outside of the us.Note: manufacturer contacted customer in a follow-up call to ensure the customer's products resolved the initial concern : able to establish contact with customer and stated that she will be obtaining an ¿american¿ meter to go with her ¿american¿ strips as it is too difficult for her to get the strips.Customer states that she will do the conversion.Customer was previously advised that mg/dl is use for in the us and that she should be using mmol strips with the meter.
 
Event or Problem Description
Consumer reported complaint for high and erratic blood glucose readings and strips reading in mmol but labeled for mg/dl.Customer advised that her brother purchases the strips from the us and then brings them to her in canada and that he has been doing that for more than a year.The customer is concerned with all test results obtained.Customer was advised that canada uses the mmol unit of measure and that the us uses mg/dl.Advised customer that she should be purchasing her strips in canada due to the unit of measure as she wants to make sure that she is getting accurate results.Customer understands and advised that it is a cost issue for her.The expected fasting blood glucose test result range is 9.0mmol/l.The customer did not report symptoms.Medical attention is not reported as a result of the actual blood glucose results.The product is stored according to specification in the bedroom.During the call a back to back blood test was not performed by the customer.The test strip lot manufacturer¿s expiration date is 03/18/2022 and open vial date is three weeks ago.The meter memory was reviewed for previous test result history.(b)(6).
 
Additional Manufacturer Narrative
Sections with additional information as of (b)(6) 2020: h6: updated fda's method, result, and conclusion codes h10: meter was not returned for evaluation.Test strips were not returned for evaluation.Retention testing was performed using test strips from the same lot.Retention strip lot tested and passed.

Brand Name
TRUETRACK
Common Device Name
SYSTEM, TEST BLOOD GLUCOSE, OVER THE COUNTER
Manufacturer (Section D)
TRIVIDIA HEALTH INC
2400 nw 55th court
fort lauderdale FL 33309
MDR Report Key10323705
Report Number1000113657-2020-00516
Device Sequence Number515746
Product Code NBW
UDI-Device Identifier00021292008888
UDI-Public(01)00021292008888
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K032657
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Remedial Action Other
Type of Report Initial,Followup
Report Date (Section B) 09/18/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date03/18/2022
Device Model NumberSTRIP, RITE AID 25CT TT24/CS
Device Catalogue NumberA4H01-81
Device Lot NumberRW5374S
Was Device Available for Evaluation? No
Distributor Facility Aware Date06/25/2020
Initial Date Received by Manufacturer 06/25/2020
Supplement Date Received by Manufacturer08/20/2020
Initial Report FDA Received Date07/24/2020
Supplement Report FDA Received Date09/18/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1